Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 76, NWS Melbourne, FL

June 10, 2023Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 10, 2023, 7:35 PM EDT for Osceola County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2023, 7:35 PM EDT (23:35 UTC)
Expired
Jun 10, 2023, 8:00 PM EDT
In force
25 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

County Osceola County, FL

The radar

The Melbourne radar (KMLB), 66 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

464 
WUUS52 KMLB 102335
SVRMLB
FLC097-110000-
/O.NEW.KMLB.SV.W.0076.230610T2335Z-230611T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
735 PM EDT Sat Jun 10 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  North central Osceola County in east central Florida...

* Until 800 PM EDT.

* At 735 PM EDT, a severe thunderstorm was located over Saint Cloud,
  moving east at 10 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Saint Cloud and Narcoossee. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once to a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2815 8138 2827 8138 2830 8124 2818 8122
TIME...MOT...LOC 2335Z 253DEG 10KT 2823 8133 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kelly
2 follow-up statements
511 
WWUS52 KMLB 102348
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
748 PM EDT Sat Jun 10 2023

FLC097-110000-
/O.CON.KMLB.SV.W.0076.000000T0000Z-230611T0000Z/
Osceola FL-
748 PM EDT Sat Jun 10 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTH CENTRAL OSCEOLA COUNTY...

At 747 PM EDT, a severe thunderstorm was located over Saint Cloud,
moving southeast at 10 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Saint Cloud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2815 8138 2824 8134 2826 8126 2818 8122
TIME...MOT...LOC 2347Z 325DEG 8KT 2821 8132 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kelly
362 
WWUS52 KMLB 102359
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
759 PM EDT Sat Jun 10 2023

FLC097-110009-
/O.EXP.KMLB.SV.W.0076.000000T0000Z-230611T0000Z/
Osceola FL-
759 PM EDT Sat Jun 10 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OSCEOLA COUNTY
WILL EXPIRE AT 800 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2815 8138 2824 8134 2826 8126 2818 8122
TIME...MOT...LOC 2359Z 253DEG 10KT 2822 8129 

$$

Kelly

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:37 PM EDT, 4 hours 58 minutes earlier.

Area forecast discussion, Jun 10, 2:37 PM EDT, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
237 PM EDT Sat Jun 10 2023

...New DISCUSSION, MARINE, AVIATION...

.DISCUSSION...
Issued at 237 PM EDT Sat Jun 10 2023

Through Tonight...
It's a typical hot, muggy Florida afternoon. A few storms are now
developing across Lake and Volusia Counties - the beginning of
today's round of convection. There are some changes to the
pattern from the last couple days. ACARS sounding interrogation
into Orlando Int'l revealed very light mean SW flow in the lowest
kilometer (under 10 kt). Indeed, the Atlantic breeze has already
begun to make its inland push, now just west of I-95. It appears
likely a collision of both sea breezes should occur pretty much
down the middle of the peninsula.

HREF members maintain that development of a few showers/lightning
storms will continue over the next couple hours along and west of
I-95 before the focus shifts mainly over the interior. Mid-level
T's and PW's are fairly close to yesterday, but bulk shear values
are extremely weak. However, MLCAPE values will increase to
locally 2000 J/kg in the vicinity of the sea breeze collision.
Thus, a few stronger storms with outflow wind gusts 40-50 mph,
small hail, torrential rainfall, and frequent lightning can be
anticipated. A couple storms may drift toward the Space/Treasure
Coasts this evening, but all activity should end before midnight.
Clearing with seasonable lower 70s by dawn.

Sunday...
SW mean boundary layer flow picks up to around 10-15 KT
tomorrow, which will hold the Atlantic breeze a little closer to
I-95. A subtle shortwave will approach the state by the early
evening. 0-3km mixing ratios of 10-12 g/kg are near or just above
seasonable norms, certainly sufficient for convection. However,
subtle warming at H7 will hamper mid-level lapse rates, cutting
into buoyancy a bit. Nonetheless, expect scattered (40-60%)
coverage of storms in the afternoon and early evening, with the
highest chances concentrated from the Greater Orlando - Cape
Canaveral area and points northward. Prior to any storms,
southwesterly winds will begin to crank up the temps a bit: highs
should touch the low 90s for all but the barrier islands.

Monday through Saturday...
The bottom line before we get going here, get ready for a lot of
dry time (and a lot of heat) this coming week.

For much of it, Central & South Florida will reside to the south
of an impressive subtropical jet that is sandwiched between a
persistent upper low across the Great Lakes and a ridge over the W
Gulf. H5 heights will rise to between 588-590 dam through the
period. As the ridging tries to strengthen, a punch of drier and
warmer air aloft will work in here for several days - squelching
instability to some extent. At the surface, a cold front will
approach the state on Monday before stalling well to our north.
Through the week, strongly negative pressure anomalies will extend
from TX to the Ohio Valley, keeping the surface high axis to our
south. As disturbances pass to our north, SW flow will respond
across the N half of the district, particularly on Monday and
again from Wednesday through Friday. Thus, on most days this
period the Atlantic breeze will either remain near the coast or
will struggle to develop altogether, especially from Brevard Co.
northward.

Summing up our rain and storm potential, 20-40% coverage (below
normal) is anticipated through at least Thursday or Friday.
Tuesday may hold slightly more promise for a few storms to fire up
if the SW flow weakens enough to allow the sea breeze to push
inland. Along the Treasure Coast, the sea breeze may have more of
a chance to spark a few storms each afternoon. As moisture
increases and H5 temps drop a bit from Friday into next weekend,
our storm chances should come up a bit in all areas.

Unfortunately, the same factors that will hold the storm coverage
in check will also allow for some of the hottest weather we have
seen so far this year. H85 temps will push toward +18C to +20C
through the period. From Tuesday through Friday/Saturday,
seasonably deep mixing under quite a bit of sunshine will allow
afternoon highs in the mid/upper 90s across the interior, and low
90s at the coast. Bias-corrected NBM deterministic guidance is
running pretty warm - between the 60th and 80th percentile of its
components. Mixed in a touch of MOS guidance to bring readings
down just a degree or two, but this is worth monitoring
considering the offshore flow. Tack on dew points from the mid 60s
to low 70s, and peak heat index values from 100-105 will result
each afternoon.

&&

.MARINE...
Issued at 237 PM EDT Sat Jun 10 2023
Tonight-Sunday... Buoy 41009 continues the trend of calm seas,
reporting waves below 1.5 feet. Favorable boating conditions
persist this period, with seas remaining about 1ft near shore and
2ft beyond 20nm. Mariners nearshore and in the Intracoastal
should monitor conditions for a storm to develop each afternoon or
early evening. Gusty winds and frequent lightning could result
from these storms.

Monday-Thursday...(previous discussion, modified) Drier air
moves into the area next week, as the Atlantic ridge axis builds
into South Florida. This will lead to slightly lower rain
chances, though scattered showers and storms will remain possible.
Southwesterly flow will keep the sea breeze either near the coast
or prevent its development altogether. S or SW winds prevail,
generally around 10-15kts, though 15-20kt possible offshore on
Monday and Wednesday nights. Seas 1-2ft, though up to 3ft will be
possible well offshore north of the Cape at times.

&&

.AVIATION...
(18Z TAFS)
Issued at 237 PM EDT Sat Jun 10 2023
Another day of showers and storms across ECFL, with VCTS starting
around 18Z. TEMPOs across interior terminals from 20-23Z. VCTS
becoming VCSH along the coast after 21Z, with conditions improving
at all terminals after 02Z. Winds becoming E at 7 to 12 knots this
afternoon as the ECSB pushes inland, with winds becoming light and
variable overnight. Winds pick up tomorrow between 15-17Z out of the
S/SW at 5 to 8 knots. Similar weather setup tomorrow, with VCTS
starting around 18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  88  71  91 /  20  60  30  20
MCO  73  92  73  93 /  40  60  20  20
MLB  73  90  72  92 /  20  50  30  20
VRB  71  91  72  92 /  20  50  30  30
LEE  72  92  72  92 /  30  60  20  20
SFB  73  92  73  93 /  30  60  20  20
ORL  73  92  75  93 /  40  60  20  20
FPR  72  90  72  91 /  20  50  30  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

Heil/Pendergrast/Tollefsen/Fehling
Hazardous weather outlook, Jun 10, 9:29 AM EDT, 10 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
929 AM EDT Sat Jun 10 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-110130-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
929 AM EDT Sat Jun 10 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Light winds will allow the Atlantic sea breeze to develop and push
toward the interior this afternoon. Storm chances over the
coastal counties will be highest from early to mid afternoon, then
increase across our interior counties from late afternoon through
the evening. The greatest chance for storms will be west of a
line from Lake George to Sanford to Lake Okeechobee, including
Greater Orlando.

A few strong storms will be possible, and may produce wind gusts
of 40 to 50 mph, small hail, frequent lightning, and torrential
downpours. Always move indoors to safety is skies begin to look
threatening, or if you hear thunder.

.FLOOD IMPACT...
A few storms may produce between 1 and 3 inches of rainfall in a
60 to 90 minute period, mainly across Lake County, adjacent areas
of western Volusia, Seminole and Orange Counties, and across the
Kissimmee River Basin south to around Lake Okeechobee. Localized
flooding of roads, urban, poorly drained and low lying areas may
occur. Never drive across water covered roads. Turn around, don't
drown.

.RIP CURRENT IMPACT...
A Moderate risk of dangerous rip currents continues at all central
Florida Atlantic beaches today. Check with the beach patrol for
additional information about ocean hazards. Remember to swim only
within sight of a lifeguard, and never enter the ocean alone.

.MARINE THUNDERSTORM GUST IMPACT...
A few storms may produce wind gusts up to around 35 knots today,
mainly on inland lakes west of Interstate 95 from late afternoon
through early evening.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
Scattered to numerous showers and storms are forecast again on
Sunday, mainly across the interior. Storm coverage is forecast
to decrease next week. The threat for gusty winds, small hail,
frequent lightning and torrential downpours in the strongest
storms will continue.

As storm coverage decreases next week, temperatures will increase
with highs reaching the low to mid 90s near the coast and mid to
upper 90s across the interior. The combination of increasing heat
and humidity will push afternoon heat indices to around 100
degrees in several locations Sunday and Monday, and to between
100 and 106 degrees from Tuesday into late week. Persons engaged
in outdoor activities will want to remain well hydrated, and take
indoor rest breaks in an air conditioned location as needed.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Heil

In the hours before

Special weather statement, Jun 10, 6:25 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
625 PM EDT Sat Jun 10 2023

FLZ045-102300-
Orange FL-
625 PM EDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of western and
central Orange County through 700 PM EDT...

At 624 PM EDT, Doppler radar was tracking a strong thunderstorm near
College Park, moving east at 15 mph. Additional storms will develop
across this area as a result of boundary collisions.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Ocoee, Winter Park, Maitland and Wedgefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2864 8139 2862 8133 2861 8132 2861 8129
      2856 8112 2836 8112 2843 8151 2864 8151
TIME...MOT...LOC 2224Z 266DEG 11KT 2854 8141

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Kelly
Special weather statement, Jun 10, 6:43 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Melbourne FL
643 PM EDT Sat Jun 10 2023

FLZ041-102315-
Inland Volusia FL-
643 PM EDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of west central Volusia
County through 715 PM EDT...

At 642 PM EDT, Doppler radar was tracking a strong thunderstorm near
DeLeon Springs, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
DeLand, DeLeon Springs, Glenwood, Lake Woodruff and West DeLand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2921 8131 2901 8131 2904 8141 2904 8143
      2906 8145 2906 8146 2910 8146 2909 8148
      2913 8149
TIME...MOT...LOC 2242Z 266DEG 11KT 2909 8144

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Kelly
Special weather statement, Jun 10, 6:57 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Melbourne FL
657 PM EDT Sat Jun 10 2023

FLZ045-053-102330-
Osceola FL-Orange FL-
657 PM EDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of south central Orange
and northwestern Osceola Counties through 730 PM EDT...

At 655 PM EDT, Doppler radar was tracking a strong thunderstorm over
Buena Ventura Lakes, moving east at 15 mph. Additional storms should
develop over northwest Osceola county towards West Lake Toho and
Poinciana as a result of a boundary collision.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Buena Ventura Lakes and East Lake
Toho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2851 8135 2848 8114 2808 8139 2809 8145
      2814 8145 2814 8152 2818 8153 2820 8152
      2823 8154
TIME...MOT...LOC 2255Z 266DEG 11KT 2837 8134

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Kelly
Special weather statement, Jun 10, 7:05 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Melbourne FL
705 PM EDT Sat Jun 10 2023

FLZ045-046-102330-
Orange FL-Seminole FL-
705 PM EDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of western Seminole and
central Orange Counties through 730 PM EDT...

At 705 PM EDT, Doppler radar was tracking a strong thunderstorm over
Longwood, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sanford, Altamonte Springs, Oviedo, Winter Springs and Winter Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2874 8145 2883 8123 2881 8121 2879 8120
      2880 8118 2878 8118 2858 8113 2860 8140
TIME...MOT...LOC 2305Z 253DEG 10KT 2868 8135

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Kelly
Special weather statement, Jun 10, 7:27 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Melbourne FL
727 PM EDT Sat Jun 10 2023

FLZ041-046-110000-
Seminole FL-Inland Volusia FL-
727 PM EDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of Seminole and south
central Volusia Counties through 800 PM EDT...

At 727 PM EDT, Doppler radar was tracking a strong thunderstorm over
Winter Springs, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deltona, Sanford, Oviedo, Winter Springs and Casselberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2883 8135 2889 8123 2885 8108 2862 8111
      2862 8133 2864 8133 2864 8135
TIME...MOT...LOC 2327Z 220DEG 14KT 2867 8125

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Kelly
Special weather statement, Jun 10, 7:32 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Melbourne FL
732 PM EDT Sat Jun 10 2023

FLZ045-053-110000-
Osceola FL-Orange FL-
732 PM EDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of south central Orange
and northwestern Osceola Counties through 800 PM EDT...

At 732 PM EDT, Doppler radar was tracking a strong thunderstorm over
Saint Cloud, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Orlando International Airport and
West Lake Toho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2848 8129 2843 8111 2823 8114 2808 8130
      2809 8145 2814 8146 2814 8150 2817 8151
TIME...MOT...LOC 2332Z 253DEG 10KT 2825 8134

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Kelly

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:28 PM EDTSpecial Weather StatementMLBOsceola32 min
Jun 9, 8:49 PM EDTSpecial Weather StatementMLBSaint Lucie26 min
Jun 9, 8:59 PM EDTSpecial Weather StatementMLBOsceola31 min
Jun 9, 9:29 PM EDTSpecial Weather StatementMLBIndian River31 min
Jun 9, 9:33 PM EDTSevere Thunderstorm WarningMLBIndian River, Okeechobee, Osceola15 min
Jun 10, 5:19 PM EDTSpecial Weather StatementMLBIndian River26 min
Jun 10, 5:44 PM EDTSpecial Weather StatementMLBOkeechobee31 min
Jun 10, 6:25 PM EDTSpecial Weather StatementMLBOrange35 min
Jun 10, 6:43 PM EDTSpecial Weather StatementMLBVolusia32 min
Jun 10, 6:57 PM EDTSpecial Weather StatementMLBOrange33 min
Jun 10, 7:01 PM EDTSevere Thunderstorm Warning Considerable damage threatMLBOrange, Osceola29 min
Jun 10, 7:05 PM EDTSpecial Weather StatementMLBSeminole25 min
Jun 10, 7:27 PM EDTSpecial Weather StatementMLBSeminole33 min
Jun 10, 7:32 PM EDTSpecial Weather StatementMLBOrange28 min
Jun 10, 7:59 PM EDTSpecial Weather StatementMLBOsceola31 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.